Cite
Countably Many Positive Symmetric Solutions For Sturm Liouville Type Boundary Conditions Of Second Order Iterative System.
MLA
Prasad, K. R., and K. Bhushanam. “Countably Many Positive Symmetric Solutions For Sturm Liouville Type Boundary Conditions Of Second Order Iterative System.” Creative Mathematics & Informatics, vol. 33, no. 2, July 2024, pp. 245–58. EBSCOhost, https://doi.org/10.37193/CMI.2024.02.10.
APA
Prasad, K. R., & Bhushanam, K. (2024). Countably Many Positive Symmetric Solutions For Sturm Liouville Type Boundary Conditions Of Second Order Iterative System. Creative Mathematics & Informatics, 33(2), 245–258. https://doi.org/10.37193/CMI.2024.02.10
Chicago
Prasad, K. R., and K. Bhushanam. 2024. “Countably Many Positive Symmetric Solutions For Sturm Liouville Type Boundary Conditions Of Second Order Iterative System.” Creative Mathematics & Informatics 33 (2): 245–58. doi:10.37193/CMI.2024.02.10.